# SDR AALA20061126

- Difficulty date: November 29, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - NUMBER ONE GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR NUMBER ONE GALLEY EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
